# SDR HALA0600784

- Difficulty date: October 2, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 77,846 hours, 15,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LUBE PANEL 521 AAB LT WING L/E MISSING.  REPLACED LE LUBE PANEL NR 521 AAB LT WING SECURITY CHECK OK.
